# SDR AALA202202219430

- Difficulty date: February 15, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737*
- Aircraft serial: 30077
- Aircraft time: 60,622 hours, 25,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PARTS RACK ITEM: RIGHT NUMBER 11 SIDEWALL PANEL EXIT LIGHT CONNECTOR BROKEN. REMOVED AND REPLACED EXIT LIGHT ASSEMBLY PER B737NG AMM 33-51-01-960-001.
